# SDR 9601299954

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  FOUND ICE ON LANDING GEAR CONTROL VALVE.  REMOVED ICE AND OPERATIONAL CHECK OF LANDING GEAR SYSTEM GOOD.
